# SDR DALA12011860938

- Difficulty date: October 27, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN ON AFT CARGO COMPARTMENT DOOR INNER STRUCTURE OF AFT EDGE BTW UPPER EDGE AND BEAM NR 5.   PAN WAS REPAIRED IAW ER/A 455904-14MA REV A ASSOCIATED ER/A 45-590414 ADDED FOR AC 0938.
